# SDR C8GA20090213

- Difficulty date: July 31, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE SKIN BELOW STRINGER 27R B.S. 1050-1100 IS CORRODED. REMOVED CORROSION, CORROSION FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGED AREA AND PERFORMED NDT WITH NO DEFECTS NOTED. FABRICATED DOUBLER REPAIR, & FILLER. INSTALLED REPAIR, NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
